# SDR 2010F00184

- Difficulty date: July 29, 2010
- Submitted: July 29, 2010
- Operation: General aviation
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 32,571 hours, 36,760 cycles
- Engine: Pwa PW120
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: S55171201201
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB REAR SPAR WEB HAS AN AREA OF CORROSION BELOW PANEL 342 EZ BEYOND SRM LIMITS.  REMOVED CORROSION IAW SRM 51-21-42, REV 77. MEASURED AFFECTED AREA MIN MATERIAL REMAINING .037" REF NTM 51-40-00 REV 34. CONFIRMED CRACK FREE CONDITION REF NTM 51-60-00 REV 34. MATERIAL LOSS OUT OF LIMITS IAW SRM 55-11-00, FIG 301 REV 77.  TREATED AND PAINTED IAW SRI DO/TS-4073/10-13920 ISSUE A STEP 6. FOR FINAL APPROVAL REF SRAS DO/TS-4073/10.  5923 ISSUE A DATED 8/6/10.
